Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Counting elliptic curves of bounded Faltings height

Tom 173 / 2016

Ruthi Hortsch Acta Arithmetica 173 (2016), 239-253 MSC: Primary 11G05. DOI: 10.4064/aa8204-2-2016 Opublikowany online: 11 May 2016

Streszczenie

We give an asymptotic formula for the number of elliptic curves over $\mathbb Q$ with bounded Faltings height. Silverman (1986) showed that the Faltings height for elliptic curves over number fields can be expressed in terms of modular functions and the minimal discriminant of the elliptic curve. We use this to recast the problem as one of counting lattice points in a particular region in $\mathbb R^2$.

Autorzy

  • Ruthi HortschDepartment of Mathematics, 2-239A
    Massachusetts Institute of Technology
    77 Massachusetts Avenue
    Cambridge, MA 02139, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek